PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2006 | 26 | 1 | 47-61
Tytuł artykułu

Non-central generalized F distributions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The quotient of two linear combinations of independent chi-squares will have a generalized F distribution. Exact expressions for these distributions when the chi-square are central and those in the numerator or in the denominator have even degrees of freedom were given in Fonseca et al. (2002). These expressions are now extended for non-central chi-squares. The case of random non-centrality parameters is also considered.
Twórcy
autor
  • Departamento de Matemática da Faculdade de Ciências e Tecnologia Quinta da Torre, 2825-114 Monte de Caparica, Portugal
  • Universidade Nova de Lisboa, Departamento de Matemática da Faculdade de Ciências e Tecnologia Quinta da Torre, 2825-114 Monte da Caparica, Portugal
Bibliografia
  • [1] R.B. Davies, Algorithm AS 155: The distribution of a linear combinations of χ² random variables, Applied Statistics 29 (1980), 232-333.
  • [2] J.P. Imhof, Computing the distribution of quadratic forms in normal variables, Biometrika 48 (1961), 419-426.
  • [3] M. Fonseca, J.T. Mexia and R. Zmyślony, Exact distribution for the generalized F tests, Discussiones Mathematicae Probability and Statistics 22 (2002), 37-51.
  • [4] D.W. Gaylor and F.N. Hopper, Estimating the degrees of freedom for linear combinations of mean squares by Satterthwaite's formula, Technometrics 11 (1969), 691-706.
  • [5] A. Michalski and R. Zmyślony, Testing hypothesis for variance components in mixed linear models, Statistics 27 (1996), 297-310.
  • [6] A. Michalski and R. Zmyślony, Testing hypothesis for linear functions of parameters in mixed linear models, Tatra Mountain Mathematical Publications 17 (1999), 103-110.
  • [7] H. Robbins, Mixture of distribution, The Annals of Mathematical Statistics 19 (1948), 360-369.
  • [8] H. Robbins and E.J.G. Pitman, Application of the method of mixtures to quadratic forms in normal variates, The Annals of Mathematical Statistics 20 (1949), 552-560.
  • [9] F.E. Satterthwaite, An approximate distribution of estimates of variance components, Biometrics Bulletin 2 (1946), 110-114.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmps_1074
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.